# SDR YENA2022032800315

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 61,439 hours, 21,972 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Reservoir
- Condition: Low
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2511, JFK-FLL.' HYD G RESERVOIR LOW LEVEL IN FLIGHT; REF LINE CHANGE LOG PAGE 3247689-1 SYS SERVICED AS REQUIRED ALL OPS AND LEAK CHECKS ACCOMPLISHED. NO DEFECTS WERE NOTED. 27-00-00-28.LOG PAGE 3247689-1: INSTALLED PRESSURE LINE AS REQUIRED IAW 29-11-49.'
